# SDR CALA2022080501977

- Difficulty date: August 5, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N33289
- Make and model: Boeing 737824
- Aircraft serial: 31607
- Aircraft time: 57,135 hours, 20,304 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Knob
- Part number: NA
- Condition: Warning Light
- Location: Aft Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF FOR AFT DOOR LIGHT AT 60K DOOR HANDLE MOVED DOOR HANDLE RESET LGT OUT REF LP 9208377 AND LP 9206190 FOR ACCOMPLISHMENT
